# SDR HNAA2021030200072

- Difficulty date: February 19, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 37,090 hours, 33,184 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH UPPER FUSELAGE SKIN CRACKED JUST AFT OF FRAME 75 AND ABOVE STRINGER 2L, CRACK IS APPROX. 3/8" LONG. (MARKED) EASI #8071 USED, 100-500 KHZ PROBE, FREQ= 400KHZ, V-GAIN=76.0, H-GAIN =64.0, LPF=100....INSTALLED SERVICEABLE REPAIR PARTS (REPAIR DOUBLER, FILLER, ANGLE AND SHIM) ON LH UPPER FUSELAGE SKIN AT FR 75 AT STR 2L IAW EMB 145 SRM 53-31-01, ITEM 11, FIG. 219 SHEET 1, EO1-53-21-0039.
